# SDR DXTA2023121210310

- Difficulty date: December 11, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N525QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0063
- Aircraft time: 6,769 hours, 4,466 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TOTAL, LT, & RT EICAS INDS UNRELIABLE. TOTAL SHOWED A RAPID 300 LBS INCREASE IN QTY DURING INITIAL LT BANK TURN AFTER TAKEOFF, FOLLOWED BY A RAPID DECREASE IN QTY IN FLT EXCEEDING ACTUAL FUEL FLOW. ACCOMP QRH AC1 FOR FUEL LEAK,  CANNOT CONFIRM. FMS FUEL INDS NORMAL & MISCOMPARED WITH EICAS.  AFTER SEVERAL ATTEMPTS PERFORMED ARES DOWNLOAD, UPLOADED INFO TO MCC & MANUFACTURER IAW AMM 31-33-00, CHKD FOR PRESENCE OF WATER, DRAINED SUMPS. NO LARGE AMOUNTS OF TRAPPED WATER FOUND,  ONLY TRACE CONTAMINANTS, APPROX. 1 TABLESPOON OF WATER TAKEN FROM AIRP!.ANE. IAW AMM 28-00·10. MANUFACTURER STATED WAS NORMAL CONSIDERING  AMOUNT OF PITCH, ROLL THAT THE ACFT WAS DOING. CONSULTED W/MCC, MCC ELECTS TO CLEAR & SIGN OFF.
